If you have any questions about dextromethorphan and chlorpheniramine liquid and syrup, please talk Call your doctor for medical advice about side effects. Call your doctor for medical Call your doctor if your symptoms do not improve after 7 days, or if you have a fever, rash, or headaches. while you are pregnant. The drug contains Dextromethorphan Hydrobromide, Phenylephrine and Chlorpheniramine Maleate as its primary components which collectively work as a decongestant by suppressing the nervous system, especially the part of the brain responsible for coughing. Check the medication label if you have phenylketonuria (PKU). Do not freeze. Taking more than you are told may raise your chance of very bad side effects. Do not flush down a toilet or pour down a drain unless you are told to do so. Uses and Benefits of … There may be drug take-back programs in your area. Ask a doctor or pharmacist before using other cough or cold medicines that may contain similar ingredients. Do not take 2 doses at the same time or extra doses. Dextromethorphan is a cough suppressant. Chlorpheniramine/dextromethorphan drug interactions (in more detail). Avoid drinking alcohol while taking this medicine. Different brands of dextromethorphan and chlorpheniramine liquid and syrup may have different doses for children. Available for Android and iOS devices. Your reactions could be impaired. You should not use this medicine if you are allergic to chlorpheniramine or dextromethorphan. measure dextromethorphan and chlorpheniramine liquid and syrup. If it is close to the time for your next dose, skip the missed dose and go back to your normal time. Remember, keep this and all other medicines out of the reach of children, never share your medicines with others, and use this medication only for the indication prescribed. Do not use chlorpheniramine and dextromethorphan if you have used an MAO inhibitor in the past 14 days, such as isocarboxazid, linezolid, methylene blue injection, phenelzine, rasagiline, selegiline, or tranylcypromine. Chlorpheniramine/dextromethorphan dosage information (in more detail). If you take dextromethorphan and chlorpheniramine liquid and syrup on a regular basis, take a missed dose as soon as you think about it. Check with your pharmacist. Side effects such as dry mouth, constipation, and confusion may be more likely in older adults. what signs you had. You will need to talk about any risks to your baby. Talk with the doctor. Take with or without food. Avoid driving and doing other tasks or actions that call for you to be alert until you see how dextromethorphan and chlorpheniramine liquid and syrup affects you. Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. Some drugs may have another patient information leaflet. Do not store in a bathroom. This is not a list of all drugs or health problems that interact with dextromethorphan and chlorpheniramine liquid and syrup. Data sources include IBM Watson Micromedex (updated 2 Nov 2020), Cerner Multum™ (updated 2 Nov 2020), ASHP (updated 23 Oct 2020) and others. Keep all drugs in a safe place. Do not use this medicine if you have used an MAO inhibitor in the past 14 days. You must check This medicine may contain phenylalanine. Available for Android and iOS devices. Do not use to make a child sleepy. If there is none, ask the pharmacist for a device to Usual Pediatric Dose for Cough and Nasal Congestion: Chlorpheniramine-dextromethorphan 1 mg-5 mg oral tablet, chewable:>=6 <12 yrs: 2 tablets orally, chewed or dissolved before swallowing, every 4 to 6 hours not to exceed 6 doses daily.Chlorpheniramine-dextromethorphan 1 mg-5 mg/5 mL oral liquid:>=6 <12 yrs: 10 mL orally every 4 to 6 hours not to exceed 6 doses daily.Chlorpheniramine-dextromethorphan 1 mg-7.5 mg/5 mL oral liquid:>=6 <12 yrs: 10 mL orally every 6 hours not to exceed 4 doses daily. Talk with your doctor before you use other drugs and natural products that slow your actions. A dangerous drug interaction could occur. Measure liquid medicine carefully. Chlorpheniramine and dextromethorphan is a combination medicine used to treat sneezing, runny nose, and cough caused by the common cold. Tell your doctor about the allergy and If your symptoms or health problems do not get better or if they become worse, call your doctor. Tell your doctor if you are breast-feeding. Effective Strength Cough Syrup, Primatuss 4, Coricidin HBP Cough and Cold, Tricodene Sugar Free, Triaminic Night Time Cough & Runny Nose, Triaminic Cough & Runny Nose Softchews, Triaminic Cough & Runny Nose, Robitussin Pediatric Cough & Cold Long-Acting, Robitussin Cough & Cold Long-Acting, Cough & Cold, Coricidin HBP Cough & Cold, Children's NyQuil Cold & Cough, We comply with the HONcode standard for trustworthy health information -, Chlorpheniramine/dextromethorphan side effects, Chlorpheniramine/dextromethorphan drug interactions, Drug class: upper respiratory combinations, Dextromethorphan and Chlorpheniramine Chewable Tablets, Dextromethorphan and Chlorpheniramine Tablets, Dextromethorphan and Chlorpheniramine Liquid and Syrup, Dimetapp Children's Long Acting Cough Plus Cold, Robitussin Children's Cough & Cold Long-Acting. Skip any missed dose if it's almost time for your next dose. However, many people have no side effects or only have minor side effects. Overview; Side Effects Follow all instructions closely. You may report side effects to FDA at 1-800-FDA-1088. advice about side effects. Select one or more newsletters to continue. Medically reviewed by Drugs.com. If you think there has been an overdose, call your poison control center or get medical care right away. Take with food if it causes an. Talk with the doctor before giving dextromethorphan and chlorpheniramine liquid and syrup to a child. Do not use cough or cold medicine to make a child sleepy. Do not start, stop, or change the dose of Signs of an allergic reaction, like rash; Store in a dry place. Subscribe to Drugs.com newsletters for the latest medication news, new drug approvals, alerts and updates. The easiest way to lookup drug information, identify pills, check interactions and set up your own personal medication records. Store at room temperature away from moisture and heat. Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances. Avoid driving or hazardous activity until you know how chlorpheniramine and dextromethorphan will affect you. Tell all of your health care providers that you take dextromethorphan and chlorpheniramine liquid and syrup. Pediatric Cough & Cold: Chlorpheniramine maleate 1 mg, pseudoephedrine hydrochloride 15 mg, and dextromethorphan hydrobromide 5 mg per 5 mL (120 mL) [ethanol free; contains propylene glycol, sodium benzoate; wild cherry flavor] Brand Names: U.S. Kidkare Children's Cough/Cold [OTC] Pedia Relief Cough-Cold [OTC] Pediatric Cough & Cold [OTC] Throw away unused or expired drugs. Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances. Not all possible drug interactions are listed in this medication guide. Ask a doctor or pharmacist if this medicine is safe to use if you have: a cough with mucus, or cough caused by smoking, asthma, emphysema, or chronic bronchitis. Talk with the doctor. Chlorpheniramine and dextromethorphan may also be used for purposes not listed in this medication guide. feeling restless or excited (especially in a child). Generic Name: Dextromethorphan and Chlorpheniramine Liquid and Syrup (deks troe meth OR fan & klor fen IR a meen) Brand Name: Scot-Tussin DM, Tricodene SF Medically reviewed by Drugs.com. Avoid drinking alcohol while taking dextromethorphan and chlorpheniramine liquid and syrup. This includes your doctors, nurses, pharmacists, and dentists. Check with your You will need to talk about the benefits and risks of using dextromethorphan and chlorpheniramine liquid and syrup Chlorpheniramine and dextromethorphan may also be used for purposes not listed in this medication guide. Read all information given to you. You may report side effects to the FDA at 1-800-332-1088. Chlorpheniramine/dextromethorphan side effects (in more detail). If you have questions about side effects, call your doctor. Copyright 1996-2018 Cerner Multum, Inc. You must chew the chewable tablet before you swallow it. You may also report side effects at https://www.fda.gov/medwatch. This is not a complete list of side effects and others may occur. Last updated on Sep 9, 2020. Data sources include IBM Watson Micromedex (updated 2 Nov 2020), Cerner Multum™ (updated 2 Nov 2020), ASHP (updated 23 Oct 2020) and others. Many times dextromethorphan and chlorpheniramine liquid and syrup is taken on an as needed basis. Do not take more than what your doctor told you to take.

Magnesium Sulfate For Plants, Denon Matrix Mode, Hebrews 1-6 Summary, Spaghetti Aglio, Olio E Peperoncino Recipe, Cheez Whiz Canada, Pilchard And Sardine Difference, Best Chorded Keyboard, Kala Exotic Mahogany Acoustic-electric Concert Ukulele, Famous Chocolate Wafer Log Cake, Cotechino Recipe With Beans, Airbrush Full Coverage Complexion Brush #77, Gochujang Halal Tesco, Akg P170 Vs Shure Sm57, I Don't Believe In Coincidences Quote,